# SDR AALA202205208451

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,830 hours, 16,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L ARM/DISARM HANDLE SCREW LOOSE. RE-SECURED HANDLE AT 2L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
